# SDR CALA9900698

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283W6032
- Condition: Discharged
- Location: Cabin
- Component: Boeing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT SEATS EMERGENCY LIGHT INOPERATIVE.  THE AFT SEATS EMERGENCY LIGHT BATTERY ASSEMBLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
